Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 249, NWS Tulsa, OK

October 19, 2016Rogers County, Tulsa County, Wagoner County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 19, 2016, 4:20 PM CDT for Rogers County, Tulsa County, Wagoner County, Oklahoma. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 19, 2016, 4:20 PM CDT (21:20 UTC)
Expired
Oct 19, 2016, 5:00 PM CDT
In force
40 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 19 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2016-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 737 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2016-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 178 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
737 J/kg
Mixed-layer CIN
-277 J/kg
Mixed-layer LCL
986 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
178 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

700 
WUUS54 KTSA 192120
SVRTSA
OKC131-143-145-192200-
/O.NEW.KTSA.SV.W.0249.161019T2120Z-161019T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT WED OCT 19 2016

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ROGERS COUNTY IN NORTHEASTERN OKLAHOMA...
  NORTHWESTERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
  EAST CENTRAL TULSA COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 500 PM CDT

* AT 420 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHEASTERN
  TULSA...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  NORTHEASTERN TULSA...             CLAREMORE...
  OWASSO...                         CATOOSA...
  VERDIGRIS...                      INOLA...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 227 AND 250.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3611 9590 3624 9592 3637 9559 3612 9554
TIME...MOT...LOC 2120Z 255DEG 13KT 3618 9586 

HAIL...1.00IN
WIND...60MPH
 
$$

LACY
2 follow-up statements
559 
WWUS54 KTSA 192129
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
429 PM CDT WED OCT 19 2016

OKC143-145-192138-
/O.CAN.KTSA.SV.W.0249.000000T0000Z-161019T2200Z/
WAGONER OK-TULSA OK-
429 PM CDT WED OCT 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WAGONER AND EAST
CENTRAL TULSA COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.  THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3614 9554 3615 9562 3616 9562 3616 9581
      3623 9582 3627 9581 3637 9559
TIME...MOT...LOC 2128Z 255DEG 13KT 3619 9582 

$$

OKC131-192200-
/O.CON.KTSA.SV.W.0249.000000T0000Z-161019T2200Z/
ROGERS OK-
429 PM CDT WED OCT 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHWESTERN ROGERS COUNTY...

AT 428 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTHEASTERN
TULSA...MOVING EAST AT 15 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IN OR NEAR THE PATH INCLUDE...
CLAREMORE...                      CATOOSA...
VERDIGRIS...                      

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 233 AND 250.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3614 9554 3615 9562 3616 9562 3616 9581
      3623 9582 3627 9581 3637 9559
TIME...MOT...LOC 2128Z 255DEG 13KT 3619 9582 

HAIL...1.00IN
WIND...60MPH
 
$$
161 
WWUS54 KTSA 192151
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
451 PM CDT WED OCT 19 2016

OKC131-192200-
/O.EXP.KTSA.SV.W.0249.000000T0000Z-161019T2200Z/
ROGERS OK-
451 PM CDT WED OCT 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROGERS COUNTY
WILL EXPIRE AT 500 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3614 9554 3615 9562 3616 9562 3616 9581
      3623 9582 3627 9581 3637 9559
TIME...MOT...LOC 2150Z 255DEG 13KT 3621 9573 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 3:06 PM CDT, 1 hour 14 minutes earlier.

Area forecast discussion, Oct 19, 3:06 PM CDT, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
306 PM CDT Wed Oct 19 2016

.DISCUSSION...
Latest surface analysis shows front has moved north from earlier
today...generally now located along the I44 corridor. Much of our
forecast area has surface dewpoints in the 60s...resulting in a
narrow zone of instability. It appears that surface convergence is
increasing as of mid-afternoon looking at radar and satellite
imagery. As of yet...the convergence hasn't been strong enough to
form sustained updrafts. Better forcing for ascent should be
arriving later this afternoon and evening per water vapor imagery.
We are expecting to see increased coverage of showers/thunderstorms
develop after 21z and especially after 20/00z. The front will
slowly sag southeast tonight with the highest chance for storms
ahead of the boundary. There will be a chance for severe storms
given the stronger wind and instability fields.

After this system passes us overnight...cooler temperatures are in
store for Thursday and Friday...closer to seasonal normals.
Should be a good night for radiational cooling on Friday morning
as ridge axis passes to our north and winds drop off. Long wave
trough axis will shift into the OH valley by
Friday/Saturday...while ridge builds in its wake. Extended
guidance and progs suggest high temperatures will climb right back
into the low to mid 80s by the Sunday to Tuesday time frame.

CORFIDI

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   52  70  43  70 /  20  10   0   0
FSM   63  72  46  71 /  60  10   0   0
MLC   58  71  43  71 /  70  10   0   0
BVO   49  67  37  69 /  10  10   0   0
FYV   50  65  37  66 /  70  10   0   0
BYV   52  64  41  64 /  70  10   0   0
MKO   55  70  43  69 /  70  10   0   0
MIO   51  67  40  67 /  20  10   0   0
F10   54  70  42  70 /  70  10   0   0
HHW   60  73  47  73 /  60  20   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

SHORT TERM...07
LONG TERM....06
Hazardous weather outlook, Oct 19, 12:39 PM CDT, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1239 PM CDT WED OCT 19 2016

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1239 PM CDT WED OCT 19 2016

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...FAR NORTHWEST ARKANSAS INTO PARTS OF NORTHEAST AND EAST
           CENTRAL OKLAHOMA.
	ONSET...MID AFTERNOON.

HEAVY RAIN AND FLASH FLOOD.
	RISK...LIMITED.
	AREA...FAR NORTHWEST ARKANSAS INTO PARTS OF NORTHEAST AND EAST
           CENTRAL OKLAHOMA.
	ONSET...MID AFTERNOON.

DISCUSSION...
THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE MID TO LATE
AFTERNOON HOURS AND INTO THE EVENING...ALONG AND SOUTH OF A FRONT
STRETCHING ACROSS NORTHEAST OKLAHOMA EARLY THIS AFTERNOON.
INSTABILITY AND WIND SHEAR WILL SUPPORT A FEW SEVERE
THUNDERSTORMS...PRIMARILY ACROSS FAR NORTHWEST ARKANSAS...AS WELL
AS A SMALL PART OF FAR NORTHEAST OKLAHOMA AND EAST CENTRAL
OKLAHOMA. HAIL TO THE SIZE OF PING PONG BALLS AND DAMAGING WINDS
TO 65 MPH WILL BE THE PRIMARY SEVERE WEATHER THREATS. LOCALLY
HEAVY RAIN MAY ALSO OCCUR...WHICH COULD LEAD TO PONDING OF WATER
IN LOCATIONS SUSCEPTIBLE TO FLOODING.

THE FRONT AND ASSOCIATED THUNDERSTORMS WILL PUSH SOUTHWARD
THROUGH THE OVERNIGHT HOURS AS AN UPPER LEVEL DISTURBANCE
APPROACHES THE REGION. STORMS ARE LIKELY TO DIMINISH IN INTENSITY
AFTER MID TO LATE EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...HIGH WIND POTENTIAL.
FRIDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
DRIER AND COOLER WEATHER WILL PREVAIL THURSDAY INTO FRIDAY...WITH
A WARMING TREND GOING INTO THE WEEKEND.

WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Oct 19, 3:47 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
347 PM CDT WED OCT 19 2016

OKZ060-061-067-192115-
ROGERS OK-TULSA OK-WAGONER OK-
347 PM CDT WED OCT 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
NORTHWESTERN WAGONER AND EAST CENTRAL TULSA COUNTIES UNTIL 415 PM
CDT...

AT 347 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NORTHEASTERN
TULSA...MOVING NORTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
EASTERN TULSA...                  OWASSO...
CATOOSA...                        VERDIGRIS...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 226 AND 244.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3609 9590 3621 9597 3636 9570 3616 9561
TIME...MOT...LOC 2047Z 246DEG 19KT 3618 9589

LACY
Special weather statement, Oct 19, 3:52 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
352 PM CDT WED OCT 19 2016

OKZ058-192115-
OTTAWA OK-
352 PM CDT WED OCT 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTTAWA COUNTY UNTIL
415 PM CDT...

AT 351 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FAIRLAND...
MOVING NORTHEAST AT 30 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
FAIRLAND...                       WYANDOTTE...
OTTAWA...                         PEORIA...
TWIN BRIDGES STATE PARK...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 302 AND 306.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3674 9462 3669 9485 3682 9491 3697 9462
TIME...MOT...LOC 2051Z 246DEG 26KT 3678 9481

LACY
Special weather statement, Oct 19, 4:03 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
403 PM CDT WED OCT 19 2016

OKZ060-192130-
TULSA OK-
403 PM CDT WED OCT 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL TULSA COUNTY UNTIL
430 PM CDT...

AT 403 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER NORTHWESTERN
TULSA...MOVING NORTHEAST AT 25 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
TULSA...                          OWASSO...
CATOOSA...

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 226 AND 232.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3616 9581 3616 9576 3612 9576 3609 9601
      3616 9605 3616 9600 3620 9600 3632 9581
TIME...MOT...LOC 2103Z 245DEG 23KT 3616 9597

LACY
Special weather statement, Oct 19, 4:12 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT WED OCT 19 2016

OKZ058-192145-
OTTAWA OK-
412 PM CDT WED OCT 19 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTTAWA COUNTY UNTIL
445 PM CDT...

AT 412 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WYANDOTTE...
MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IN OR NEAR THE PATH INCLUDE...
WYANDOTTE...                      OTTAWA...
TWIN BRIDGES STATE PARK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3670 9462 3669 9474 3686 9479 3692 9462
TIME...MOT...LOC 2112Z 256DEG 15KT 3680 9468

LACY
Local storm report, Oct 19, 4:20 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
420 PM CDT WED OCT 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             WYANDOTTE               36.79N 94.72W
10/19/2016  E0.50 INCH       OTTAWA             OK   LAW ENFORCEMENT

            DIME HAIL NEAR US HIGHWAY 60 ABOUT 4 MILES WEST OF OK
            HIGHWAY 10.

&&

AEJ

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 3:47 PM CDTSpecial Weather StatementTSATulsa28 min
Oct 19, 3:52 PM CDTSpecial Weather StatementTSAOttawa23 min
Oct 19, 4:03 PM CDTSpecial Weather StatementTSATulsa27 min
Oct 19, 4:05 PM CDTSevere Thunderstorm WarningTSARogers40 min
Oct 19, 4:12 PM CDTSpecial Weather StatementTSAOttawa33 min
Oct 19, 4:26 PM CDTSpecial Weather StatementTSAOttawa34 min
Oct 19, 4:53 PM CDTSpecial Weather StatementTSAMayes52 min
Oct 19, 5:20 PM CDTSpecial Weather StatementTSADelaware40 min
Oct 19, 5:28 PM CDTSevere Thunderstorm WarningTSAMayes47 min
Oct 19, 5:31 PM CDTSpecial Weather StatementTSAWagoner29 min
Oct 19, 5:57 PM CDTSpecial Weather StatementTSAWagoner33 min
Oct 19, 6:07 PM CDTSpecial Weather StatementTSADelaware38 min
Oct 19, 6:40 PM CDTSpecial Weather StatementTSACherokee50 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.